# SDR SWAA032568

- Difficulty date: November 21, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,238 hours, 59,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT DOOR SIDE WALLS EMERGENCY EXIT LIGHTS INOP.  RELAMPED EXIT LIGHTS PER MM.
